# SDR LR7A2017102001296

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,324 hours, 22,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 191B26
- Part serial: 0874
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW REPORTED DURING CLIMBOUT WHEN FLAPS WERE RETRACTED, EXCESSIVE LEFT AILERON CONTROL INPUT REQUIRED TO MAINTAIN CONTROLLED FLIGHT.  DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING NOTED THE LT OTBD FLAP AND LT INBD FLAP DAMAGED.   INVESTIGATION REVEALED THE LT OTBD FLAP,  OTBD JACKSCREW CHAIN COUPLING MISSING.  FLAP DAMAGE OCCURRED DUE INBD JACKSCREW CONTINUING RETRACTION WITH OTBD JACKSCREW STATIC.  NO ASYMMETRY PROTECTION DUE TO FAILED PART LOCATION IN FLAP DRIVE SYSTEM. OPEN
